Oh how I forget so quickly.
I was feeling tip top the other day … full of energy (for me anyways) and ‘shiny’ and bright ;) So I decided to reduce my meds again.
It’s a long slow process, but I want off’ve the antihistamines; which I’ve been taking now for nearly 7 years. Apparently they’re not designed for everyday use. And that would’ve been great to know back then … along with all the other drugs they tried pumping into my system … but lets not go there!
So, back to the awesome day … I reduced the antihistamine; now I’m at a 1/3 a day, and have been for the last week.
Enter the shits, itchy skin, swollen eyes, sneezing, headache, muscle ache and increased heart rate and anxiety.
Yes thats right, I forgot that last time I reduced those bastards the same things happened.
So no time is a good time to feel like shit and at least I know how to deal with this now, and how to ride it out. It takes about 2 weeks for shit to balance out; quite literally.
Next round, I think I may wait at lest a few months before reducing.
Anywho … yah Me ;)